# SDR FDEA202305040811

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-300
- Aircraft serial: 42729
- Aircraft time: 9,725 hours, 4,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T230140G
- Part serial: 000789
- Condition: Dented
- Location: Zone 600
- Part time: 9,725 hours, 4,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON INBOARD FLAP UPPER SURFACE NEXT TO INBOARD EDGE. RH WING AFT FLAP-INBOARD TRAILING EDGE FLAP, UPPER SURFACE, DENTS 1,6 WERE FOUND   WITHIN ALLOWABLE DAMAGE LIMITS AND DENTS 2,3,4,5 OUT OF LIMITS  WERE REPAIRED IAW SRM   B767 57-53-01-1A FIG. 101 TABLE I NOTE LETTER "C" DETAIL IV PAG. 3,4,7 AND SRM 57-53-01-2R   PAG. 1,2 FIG. 201 AND SRM 51-70-10-2R REP. 2 PAG. 129-135 FIG. 201 REV. 85 DEC15/2022
